Darstellung von Bilinearfomen auf Funktionenalgebren.

Heinz Bauer

Mathematische Zeitschrift (1964)

  • Volume: 85, page 107-115
  • ISSN: 0025-5874; 1432-1823

How to cite


Bauer, Heinz. "Darstellung von Bilinearfomen auf Funktionenalgebren.." Mathematische Zeitschrift 85 (1964): 107-115. <http://eudml.org/doc/170289>.

author = {Bauer, Heinz},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
language = {ger},
pages = {107-115},
title = {Darstellung von Bilinearfomen auf Funktionenalgebren.},
url = {http://eudml.org/doc/170289},
volume = {85},
year = {1964},

AU - Bauer, Heinz
TI - Darstellung von Bilinearfomen auf Funktionenalgebren.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 107
EP - 115
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/170289
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.